# SDR AU970739

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D22015
- Condition: Corroded
- Location: Seal Groove
- Component: Hartzl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB EXTENSIVELY CORRODED IN MOUNTING SEAL GROOVE
